Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 6, Issue 1, 1--59
Articles: 1 - 8 XML export
In memoriam Professor Viorel Radu (1947-2011)
Author(s): Gheorghe Bocsan, Gheorghe Constantin
Pages: 1
Convergence of iterative methods for solving random operator equations
Author(s): Gheorghe Bocşan
Pages: 2--6
Coincidence point results of multivalued weak C-contractions on metric spaces with a partial order
Author(s): Binayak S. Choudhury, N. Metiya, P. Maity
Pages: 7--17
Convergence results for solutions of a first-order differential equation
Author(s): Liviu C. Florescu
Pages: 18--28
Fixed points for non-self operators in gauge spaces
Author(s): Tania Lazăr, Gabriela Petruşel
Pages: 29--34
Common coupled fixed point theorems for contractive mappings in fuzzy metric spaces
Author(s): Dorel Miheţ
Pages: 35--40
Fixed point technique for a class of backward stochastic differential equations
Author(s): Romeo Negrea, Ciprian Preda
Pages: 41--50
On the probabilistic stability of the monomial functional equation
Author(s): Claudia Zaharia
Pages: 51--59